Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A differential-geometric analysis of the Bergman representative map

Tom 120 / 2017

Sungmin Yoo Annales Polonici Mathematici 120 (2017), 163-181 MSC: 32C15, 53B35, 53C55. DOI: 10.4064/ap170621-21-11 Opublikowany online: 1 December 2017

Streszczenie

We show that the exponential map of the Bochner connection on the restricted holomorphic tangent bundle of a complex manifold admitting the positive-definite Bergman metric coincides with the inverse of Bergman’s representative map. We also present a generalization of Lu Qi Keng’s theorem, as an application.

Autorzy

  • Sungmin YooDepartment of Mathematics
    Pohang University of Science and Technology
    37673 Pohang, Republic of Korea
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek